Volume 20, No 2, 2013, P. 15-25

UDC 519.8
Guskov G. K.
On partitions of an n-cube into perfect binary codes

A switching construction of partitions of an n-cube is studied. A new lower bound on the number of such partitions of rank that exceeds the rank of the Hamming code of the same length at most by 2 is established.
Bibliogr. 17.

Keywords: perfect binary code, partition of an n-cube, rank of partition into perfect codes, lower bound on the number of partitions.

Guskov Georgiy Konstantinovich 1
1. S. L. Sobolev Institute of Mathematics, SB RAS,
4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia
e-mail: m1lesnsk@gmail.com

 © Sobolev Institute of Mathematics, 2015